# SDR EIAA970130

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1720-1740
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C5/D INSPECTION, FOUND AFT CARGO COMPARTMENT BS 1737 - 1739 STRINGER 34R CRACKED.  STRINGER REPAIRED BETWEEN BS 1720 TO BS 1740 PER SRM 53-10-03, FIG 1.  (M)
